# SDR GAIA9829

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 470962
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FIRE LIGHT CAME ON IN FLIGHT.  AIRCRAFT MADE AN UNEVENTFUL RETURNED TO TOL.  FOUND BLEED AIR LEAK AT INLET OF ANTI-ICE DUCTS CAUSING OVERHEAT CONDITION.  REPLACED INLET ANTI-ICE BLEED AIR DUCTS AND SUPPORT HARDWARE.  GROUND RAN NR 2 ENGINE AT TAKEOFF POWER SETTINGS.  FUNCTIONALLY TESTED ANTI-ICE SYSTEM WITH NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE (M)
